# SDR UALA2012022801210

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 81,830 hours, 13,096 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 74
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOO MUCH NOISE ON RADAR WITH GAIN MORE THAN 50 PERCENT.  REPLACED WXR TRANSCEIVER PER MM.  GROUND CHECK NORMAL.
